Open Access
Translator Disclaimer
March 2005 A Monotone Method for Fourth Order Periodic Boundary Value Problems and Periodic Solutions of Functional Differential Equations
Wenjie Zuo, Daqing Jiang, Donal O'Regan, R. P. Agarwal
Methods Appl. Anal. 12(1): 19-28 (March 2005).

Abstract

In this paper, we show that the monotone iterative technique yields two monotone sequences that converge uniformly to extremal solutions of fourth order periodic boundary value problems and periodic solutions of functional differential equations.

Citation

Download Citation

Wenjie Zuo. Daqing Jiang. Donal O'Regan. R. P. Agarwal. "A Monotone Method for Fourth Order Periodic Boundary Value Problems and Periodic Solutions of Functional Differential Equations." Methods Appl. Anal. 12 (1) 19 - 28, March 2005.

Information

Published: March 2005
First available in Project Euclid: 6 June 2006

zbMATH: 1133.34034
MathSciNet: MR2203171

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.12 • No. 1 • March 2005
Back to Top